Evaluation of the gastrointestinal findings of nodulocystic acne patients during systemic isotretinoin therapy


Tabanlioglu Onan D., Hazar Tantoglu B., Alli N., ÖZKAN S., Samsar U., Koseolglu H. T. , ...More

TURKISH JOURNAL OF MEDICAL SCIENCES, vol.46, no.3, pp.820-824, 2016 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.3906/sag-1412-142
  • Journal Name: TURKISH JOURNAL OF MEDICAL SCIENCES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.820-824
  • Keywords: Acne vulgaris, isotretinoin, adverse effects, INFLAMMATORY-BOWEL-DISEASE, ANAL-FISSURE, RISK, ASSOCIATION, COLITIS
  • Gazi University Affiliated: Yes

Abstract

Background/aim: Systemic isotretinoin treatment is an effective treatment modality for nodulocystic acne, the clinical use of which has been associated with reports of adverse events. We conducted a prospective study with the aim of determining the possible gastrointestinal and laboratory findings of nodulocystic acne patients during systemic isotretinoin treatment.